# SDR RAIA00703030

- Difficulty date: March 14, 2007
- Submitted: March 19, 2007
- Operation: Air carrier
- Aircraft: N807HK
- Make and model: Emb EMB-145
- Aircraft serial: 145119
- Aircraft time: 17,370 hours, 16,503 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 5549 - STL - DOOR EMERGENCY LIGHTS INOP, MAIN DOOR EXIT MARKER.  MAINTENANCE RESET POWER TO EMERGENCY LIGHTS, OPS CHECK GOOD.
